# SDR CALA2016081195629

- Difficulty date: June 4, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 45,231 hours, 19,464 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, EMERGENCY CALL LIGHTS AND CHIMES WENT OFF THREE TIMES.   UNABLE TO DUPLICATE FAULT, RESET CIDS AS PRECAUTION
